# SDR CALA2016062295474

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 58,328 hours, 23,922 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WITH MESSAGE, EPSU AFT LEFT.  REPLACED POWER SUPPLY AND BATTERY PACK REF AMM33-51-38-400-002-A. CKS GOOD.
